Alert archive / Arizona / Flash Flood Warnings in 2014
Flash Flood Warning 67, NWS Las Vegas, NV
NWS Las Vegas, NV issued this flash flood warning at Aug 3, 2014, 7:24 PM MST for Mohave County, Arizona; Clark County, Nevada. It was in force for 3 hr. 7 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Aug 3, 2014, 7:24 PM MST (02:24 UTC)
- Expired
- Aug 3, 2014, 10:15 PM MST
- In force
- 3 hr
- Issued by
- NWS Las Vegas, NV
- Area
- Storm-based polygon
- Flood severity
- None
Counties Mohave County, AZ, Clark County, NV
The radar
The Las Vegas radar (KESX), 63 km from the middle of the area, began a volume at 02:27 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Aug 3, 8:04 PM MST | FLASH FLOOD | Golden Valley, AZ | FOOT AND A HALF OF WATER FLOWING ON LOCAL STREETS. SIGNIFICANT FLOODING OCCURING IN PARTS OF THE TOWN. ONE MOTORIST STRANDED ON DRY PATCH BETWEEN WASHES. |
| Aug 3, 8:04 PM MST | FLASH FLOOD | Golden Valley, AZ | FOOT AND A HALF OF WATER FLOWING ON LOCAL STREETS. SIGNIFICANT FLOODING OCCURING IN PARTS OF THE TOWN. ONE MOTORIST STRANDED ON DRY PATCH BETWEEN WASHES. A TOTAL OF 13 PEOPLE WERE RESCUED IN GOLDEN VALLEY FROM VEHICLES DUE TO FLASH FLOODING. |
| Aug 3, 8:30 PM MST | FLASH FLOOD | Golden Valley, AZ | THREE CARS IN THE WASH OFF OF ESTRELLA IN GOLDEN VALLEY |
| Aug 3, 8:30 PM MST | FLASH FLOOD | Golden Valley, AZ | THREE CARS IN THE WASH OFF OF ESTRELLA IN GOLDEN VALLEY. |
| Aug 3, 9:04 PM MST | FLASH FLOOD | 2 E Kingman, AZ | BANK STREET TO NORTHERN 6 INCHES OF FLOWING WATER. BANK STREET AND AIRWAY IS NEARLY IMPASSABLE. |
| Aug 3, 9:08 PM MST | FLASH FLOOD | 2 Nne Kingman, AZ | 8 TO 10 INCHES OF FLOWING WATER ON IVRING BETWEEN KINO AND GORDON. |
| Aug 3, 10:15 PM MST | FLASH FLOOD | Golden Valley, AZ | THREE PEOPLE ARE ON TOP OF THE ROOF OF THEIR CARS WAITING TO BE RESCUED. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 7 storm reports to this flash flood warning; the first came 40 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Las Vegas, NV (KVEF), launched 00:00Z, 2.4 hours before the alert went out and 158 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1593 m above ground
- 0-6 km bulk shear
- 23 kt
- 0-1 km storm-relative helicity
- 2 m²/s²
- 0-3 km storm-relative helicity
- 33 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
309
WGUS55 KVEF 040224
FFWVEF
AZC015-NVC003-040515-
/O.NEW.KVEF.FF.W.0067.140804T0224Z-140804T0515Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE LAS VEGAS NV
724 PM MST SUN AUG 3 2014
THE NATIONAL WEATHER SERVICE IN LAS VEGAS HAS ISSUED A
* FLASH FLOOD WARNING FOR...
CENTRAL MOHAVE COUNTY IN NORTHWEST ARIZONA...
* UNTIL 1015 PM MST/1015 PM PDT/
* AT 715 PM MST...DOPPLER RADAR INDICATED THUNDERSTORMS WITH HEAVY
RAIN CONTINUED TO MOVE NORTH INTO THE AREA FROM JUST EAST OF
BULLHEAD CITY TO PEACH SPRINGS INCLUDING GOLDEN VALLEY AND
INTERSTATE 40. THE PUBLIC IN GOLDEN VALLEY REPORTED A FOOT OF
FLOWING WATER ACROSS SOME STREETS. THIS IS AN EXTENSION OF THE
PREVIOUS FLASH FLOOD WARNING.
* LOCATIONS IMPACTED INCLUDE...
BULLHEAD CITY...GOLDEN VALLEY...NEW KINGMAN-BUTLER...VALENTINE...
CHLORIDE...WINDY POINT CAMPGROUND...PACKSADDLE CAMPGROUND...DOLAN
SPRINGS AND DIAMOND CREEK CAMPGROUND.
THIS INCLUDES INTERSTATE 40 IN ARIZONA BETWEEN MILE MARKERS 38 AND
93.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FLASH FLOODING IS EXPECTED IN WASHES...LOW WATER CROSSINGS AND ON
ROADS. TO ESCAPE RISING WATER...MOVE TO HIGHER GROUND. NEVER TRY TO
CROSS A FLOODED ROAD OR ENTER A FLOOD CHANNEL. TURN AROUND...DONT
DROWN!
REPORT FLOODING TO THE LAS VEGAS NATIONAL WEATHER SERVICE VIA
FACEBOOK OR TWITTER.
&&
LAT...LON 3495 11463 3504 11464 3508 11461 3511 11465
3513 11458 3518 11457 3534 11459 3548 11468
3562 11465 3571 11471 3583 11333 3518 11333
$$
JH2 follow-up statements
537
WGUS75 KVEF 040325
FFSVEF
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE LAS VEGAS NV
825 PM MST SUN AUG 3 2014
AZC015-NVC003-040515-
/O.CON.KVEF.FF.W.0067.000000T0000Z-140804T0515Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
MOHAVE AZ-CLARK NV-
825 PM MST SUN AUG 3 2014
...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 1015 PM MST/1015 PM
PDT/ FOR CENTRAL MOHAVE COUNTY...
AT 819 PM MST...RADAR INDICATED WIDESPREAD MODERATE RAIN WITH
SEVERAL THUNDERSTORMS PRODUCING HEAVY RAIN FROM ALONG THE COLORADO
RIVER ACROSS KINGMAN TO PEACH SPRINGS. THESE SHOWERS AND
THUNDERSTORMS WERE MOVING NORTH. THERE HAVE BEEN SEVERAL REPORTS OF
IMPASSABLE ROADS IN GOLDEN VALLEY AND KINGMAN.
LOCATIONS IMPACTED INCLUDE...
KINGMAN...GOLDEN VALLEY......PEACH SPRINGS...CHLORIDE...WINDY POINT
CAMPGROUND...PACKSADDLE CAMPGROUND...DOLAN SPRINGS...VALENTINE AND
DIAMOND CREEK CAMPGROUND.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FLASH FLOODING IS EXPECTED IN WASHES...LOW WATER CROSSINGS AND ON
ROADS. TO ESCAPE RISING WATER...MOVE TO HIGHER GROUND. NEVER TRY TO
CROSS A FLOODED ROAD OR ENTER A FLOOD CHANNEL. TURN AROUND...DONT
DROWN!
REPORT FLOODING TO THE LAS VEGAS NATIONAL WEATHER SERVICE VIA
FACEBOOK OR TWITTER.
&&
LAT...LON 3495 11463 3504 11464 3508 11461 3511 11465
3513 11458 3518 11457 3534 11459 3548 11468
3562 11465 3571 11471 3583 11333 3518 11333
$$
JH594
WGUS75 KVEF 040512
FFSVEF
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE LAS VEGAS NV
1012 PM MST SUN AUG 3 2014
AZC015-NVC003-040521-
/O.EXP.KVEF.FF.W.0067.000000T0000Z-140804T0515Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
MOHAVE AZ-CLARK NV-
1012 PM MST SUN AUG 3 2014
...THE FLASH FLOOD WARNING WILL EXPIRE AT 1015 PM MST/1015 PM PDT/
FOR CENTRAL MOHAVE COUNTY...
RAIN WAS ENDING FROM SOUTH TO NORTH AND ADDITIONAL FLOODING IS NOT
EXPECTED. THERE COULD STILL BE SOME LINGERING FLOODING FROM EARLIER
HOWEVER.
LAT...LON 3495 11463 3504 11464 3508 11461 3511 11465
3513 11458 3518 11457 3534 11459 3548 11468
3562 11465 3571 11471 3583 11333 3518 11333
$$
JHWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Las Vegas, NV wrote its last area forecast discussion before this flash flood warning went out at Aug 3, 2:22 PM MST, 5 hours 2 minutes earlier.
Area forecast discussion, Aug 3, 2:22 PM MST, 5 hours 2 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE LAS VEGAS NV 222 PM PDT SUN AUG 3 2014 .SYNOPSIS...INCREASING THUNDERSTORM COVERAGE WITH A RISK OF HEAVY RAIN CAN BE EXPECTED THIS AFTERNOON AND EVENING AS DEEPER MOISTURE AND A STRONG UPPER LEVEL DISTURBANCE MOVE IN FROM THE SOUTH. THIS WILL BE FOLLOWED BY A DRYING TREND FROM SOUTHWEST TO NORTHEAST EARLY IN THE UPCOMING WEEK. && .DISCUSSION... THE UPPER CIRCULATION IS MAKING IT'S WAY NORTH ACROSS SOUTHERN CALIFORNIA. A BAND OF LIGHT TO MODERATE SHOWERS EXTENDS FROM NORTHERN MOHAVE WESTWARD TO INYO COUNTY AND IS PIVOTING NORTHWARD. BEHIND THIS BAND...CLOUDS ARE CLEARING WITH A CLEAR SLOT FROM SOUTHERN CLARK COUNTY TO POINTS SOUTH. THE ATMOSPHERE IS BECOMING MORE UNSTABLE WITHIN THIS DRY SLOT. COMBINE THIS WITH AN APPROACHING VORT MAX FROM NEAR IMPERIAL CALIFORNIA AND EXPECT CONVECTIVE DEVELOPMENT FROM SOUTH TO NORTH THROUGH THE AFTERNOON AND EVENING. THERE ARE ALREADY HEAVY RAIN PRODUCING STORMS ACROSS RIVERSIDE...LA PAZ..AND SAN BERNARDINO COUNTIES. ACTIVITY WILL CONTINUE TO SPREAD NORTHWARD AS THE VORT MAX PUSHES NORTH. THIS WAVE IS ALSO INCREASING BULK SHEAR VALUES...SO THESE STORMS COULD PRODUCE LOCALIZED STRONG GUSTY WINDS. COULD EVEN SEE SOME SMALL HAIL WITH THE STRONGER STORMS. AS DIURNAL HEATING WANES WE SHOULD SEE A WEAKENING TREND AS THE DEVELOPMENT CONTINUES NORTH ALONG THE LOWER COLORADO RIVER VALLEY TONIGHT. WITH THIS FEATURE MOVING NORTH INTO AN ANOMALOUSLY MOIST ENVIRONMENT...WILL KEEP THE FLASH FLOOD WATCH AS IS. IT SHOULD TRANSITION TO MORE RAIN SHOWERS WITH SOME EMBEDDED RUMBLES OF THUNDER FOR THE OVERNIGHT HOURS. SO...THE CHANCE OF SHOWERS AND STORMS WILL CONTINUE OVERNIGHT WHILE LIFTING NORTH. DRIER AIR WILL START TO WORK INTO OUR SOUTHWEST FORECAST AREA STARTING TOMORROW AS THE UPPER LOW WILL NOW BE LIFTING NORTH OF THE AREA. HOWEVER...SHOWER AND THUNDERSTORM CHANCES WILL REMAIN ACROSS BASICALLY THREE QUARTERS OF THE FORECAST AREA...WITH LINCOLN AND NYE COUNTIES HAVING THE GREATEST CHANCE. MODELS WANT TO DRY US OUT EVEN MORE TUESDAY THROUGH THURSDAY WITH SOUTHWEST FLOW AHEAD OF AN APPROACHING CALIFORNIA TROUGH. HOWEVER...THERE REMAIN DIFFERENCES AMONGST GUIDANCE JUST HOW MUCH DRYING WILL OCCUR. SOME LOW LEVEL MOISTURE REMAINS PRESENT IN A FEW OF THE MODELS. WILL FOLLOW AN ENSEMBLE APPROACH...WHICH MATCHES THE PREVIOUS FORECAST QUITE WELL. THIS MEANS WE WILL KEEP A CHANCE OF SHOWERS AND THUNDERSTORMS IN THE FORECAST EACH DAY ACROSS MAINLY THE HIGHER TERRAIN FROM NORTHERN INYO TO NORTHERN MOHAVE COUNTY. AS MENTIONED IN THE PREVIOUS FORECAST...THE SHEAR PROFILE WILL INCREASE WITH THE CALIFORNIA TROUGH MOVING OVER THE FORECAST AREA. ANY CONVECTION THAT DOES DEVELOP COULD BE ON THE STRONG SIDE TUESDAY AND WEDNESDAY. WILL KEEP AN EYE ON THE DRYING TREND OVER THE NEXT 24-36 HOURS. ONCE THIS TROUGH MOVES THROUGH...THE UPPER HIGH WILL BEGIN A TRANSITION BACK OVER NEW MEXICO...WHILE A FEW WEAK SHORTWAVES BRUSH OUR NORTHWEST CWA. THERE ARE DIFFERENCES AS TO IF ANY MOISTURE WILL GRADUALLY EDGE INTO WESTERN ARIZONA FRIDAY THROUGH THE WEEKEND. WE ALREADY HAVE SLIGHT CHANCE POPS GOING IN PORTIONS OF MOHAVE COUNTY AND SEE NO NEED TO MAKE CHANGES AT THIS TIME. FOR OUR NORTHWEST CWA...THE COUPLE OF WEAK WAVES FRIDAY AND AGAIN SATURDAY MAY PROVIDE ENOUGH MOISTURE TO THE SIERRA MOUNTAINS FOR A SLIGHT CHANCE OF A SHOWER OR THUNDERSTORM. TEMPERATURES WILL REMAIN RATHER COOL THROUGH MONDAY WITH THE UPPER LOW...ANOMALOUS MOISTURE...PRECIP...AND CLOUD COVER HANGING AROUND THE REGION. TEMPERATURES WILL THEN GRADUALLY WARM THROUGH THE WEEK...BUT CONTINUAL TROUGHING ACROSS CALIFORNIA WILL KEEP TEMPS AT OR JUST BELOW NORMAL FOR THIS TIME OF YEAR. && .AVIATION...FOR MCCARRAN...THE MAIN CHALLENGE THROUGH MONDAY EVENING WILL BE THE TIMING ON ANY PERIODS OF RAIN OR TSRA AND HOW LOW CIGS AND VSBY GET. GENERALLY CIGS SHOULD STAY BETWEEN 7K AND 10K FEET BUT COULD LOWER IN ANY STEADIER OR HEAVIER PERIODS OF RAIN OR TSRA ANOTHER 1-2K FEET. VSBY SHOULD MAINLY STAY VFR. WINDS WILL TREND TOWARD TYPICAL DIURNAL DIRECTIONS AT 10 KTS OR LESS - HOWEVER - ANY OUTFLOW BOUNDARIES OR SHRA/TSRA COULD CAUSE GUSTY AND ERRATIC WIND SHIFTS. ONE CONCERN FOR THE PERIOD BETWEEN 01Z AND 04Z MONDAY WILL BE THE POTENTIAL FOR A BRIEF PERIOD OF GUSTY EAST TO SOUTHEAST WINDS SHOWN BY HIGH RESOLUTION LOCAL MODELS THAT APPEARS TO BE SOME SORT OF OUTFLOW BOUNDARY. ADDITIONAL CHANCES FOR SHRA/TSRA WILL EXIST OVERNIGHT THROUGH MONDAY EVENING. MOUNTAIN OBSCURATIONS ARE EXPECTED THROUGH MONDAY. SHRA/TSRA WILL BE AROUND AS WELL IN ALL APPROACH CORRIDORS OVERNIGHT AND MAINLY IN THE BEATTY, PEACH SPRINGS AND MORMON MESA CORRIDORS ON MONDAY. FOR THE REST OF SOUTHERN NEVADA...NORTHWEST ARIZONA...AND SOUTHEAST CALIFORNIA...SHRA/TSRA SHOULD ACROSS THE SOUTHEASTERN PORTION OF THE AREA WILL CONTINUE TO MOVE NORTHWEST TO NORTH ACROSS THE REMAINDER OF THE AREA THIS EVENING INTO EARLY TONIGHT. THIS ACTIVITY SHOULD BE CAPABLE OF CONTAINING STRONGER STORMS AND THUS A HIGHER CHANCE TO TRIGGER GUSTY AND ERRATIC WINDS AND POTENTIALLY BLDU REDUCING VSBY. MEANWHILE MAINLY SHRA- WILL CONTINUE ACROSS THE NORTHERN PART OF THE AREA EARLY TONIGHT. FOR LATER TONIGHT INTO MONDAY THE BEST CHANCES FOR SHRA/TSRA WILL BE NORTHEAST OF A KDAG-KEED-KIGM LINE WITH THE POSSIBILITY OF SHRA AND TSRA ANYTIME. CIGS SHOULD MAINLY BE BETWEEN 7 AND 10K FEET LOWERING ANOTHER 1-2K FEET IN RAIN OR TSRA ANOTHER 1-2K FEET WITH VSBY GENERALLY VFR. LOCAL MOUNTAIN OBSCURATIONS ARE EXPECTED THROUGH MONDAY. && .SPOTTER INFORMATION STATEMENT...SPOTTER ARE ENCOURAGED TO REPORT VERY HEAVY RAIN...FLASH FLOODING...AND STRONG WINDS FROM CONVECTION TODAY ACCORDING TO NORMAL OPERATING PROCEDURES. && DISCUSSION...PADDOCK AVIATION...STACHELSKI FOR MORE FORECAST INFORMATION...SEE US ON OUR WEBPAGE:
In the hours before
Local storm report, Aug 3, 5:25 PM MST, 1 hour 59 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LAS VEGAS NV
525 PM PDT SUN AUG 03 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0305 PM FLASH FLOOD 1 S LAKE HAVASU CITY 34.47N 114.32W
08/03/2014 MOHAVE AZ TRAINED SPOTTER
SARA PARKWAY FLOODED AND IMPASSABLE
&&
COUTLERLocal storm report, Aug 3, 6:03 PM MST, 1 hour 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LAS VEGAS NV
603 PM PDT SUN AUG 03 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0455 PM TSTM WND DMG 1 S LAKE HAVASU CITY 34.47N 114.32W
08/03/2014 MOHAVE AZ TRAINED SPOTTER
POWER LINES DOWN AND SNAPPED AT MID STAND...APPARENT
WINDS DAMAGE.
&&
COUTLERLocal storm report, Aug 3, 6:11 PM MST, 1 hour 13 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE LAS VEGAS NV
611 PM PDT SUN AUG 03 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0410 PM FLASH FLOOD 3 NE KINGMAN 35.24N 113.99W
08/03/2014 MOHAVE AZ TRAINED SPOTTER
4 TO 6 INCHES OF FLOWING WATER ACROSS THE ROAD AT BANK
AND ARMOUR STREET. CURB TO CURB WATER ACROSS HUALAPAI
MOUNTAIN RD WITH SMALL ROCKS IN THE ROAD.
0442 PM FLASH FLOOD 28 WSW VIDAL JUNCTION 34.03N 115.03W
08/03/2014 RIVERSIDE CA 911 CALL CENTER
REPORTED SWIFT WATER RESCUE TAKING PLACE NEAR MILE POST
90 ALONG HWY 62
0448 PM FLASH FLOOD 3 SE LAKE HAVASU CITY 34.45N 114.27W
08/03/2014 MOHAVE AZ TRAINED SPOTTER
LOTS OF FLOWING WATER DOWN THE STREETS OF HAVASU.
ESTIMATED AS MUCH AS 6 INCHES DEEP AT TIMES. WASHES ARE
FLOODING
0455 PM FLASH FLOOD 3 S LAKE HAVASU CITY 34.44N 114.32W
08/03/2014 MOHAVE AZ TRAINED SPOTTER
WASHES LEADING TO HAVASU FROM PARKER ARE FLOODING
0455 PM FLASH FLOOD 1 S LAKE HAVASU CITY 34.47N 114.32W
08/03/2014 MOHAVE AZ TRAINED SPOTTER
SARA PARKWAY FLOODED AND IMPASSABLE
&&
COUTLERLocal storm report, Aug 3, 6:55 PM MST, 29 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE LAS VEGAS NV
655 PM PDT SUN AUG 03 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0241 PM FLASH FLOOD 20 W VIDAL JUNCTION 34.18N 114.92W
08/03/2014 SAN BERNARDINO CA LAW ENFORCEMENT
CHP REPORTS ABOUT 400 CARS STUCK BETWEEN WASHES. HIGHWAY
62 WAS REPORTED CLOSED.
&&
COUTLERLocal storm report, Aug 3, 7:14 PM MST, 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LAS VEGAS NV
714 PM PDT SUN AUG 03 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0713 PM FLASH FLOOD GOLDEN VALLEY 35.22N 114.22W
08/03/2014 MOHAVE AZ TRAINED SPOTTER
FLASH FLOODING IMPACTING LOCAL STREETS AND WASHES. WASHES
RUNNING HEAVILY AND SOME STREETS COVERED WITH OVER A FOOT
OF FLOWING WATER.
&&
COUTLERLocal storm report, Aug 3, 7:15 PM MST, 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LAS VEGAS NV
715 PM PDT SUN AUG 03 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0715 PM FLASH FLOOD GOLDEN VALLEY 35.22N 114.22W
08/03/2014 MOHAVE AZ TRAINED SPOTTER
WASHES RUNNING ACROSS SHINARUMP AND ESTRELLA AND MOVING
SWIFTLY
&&
COUTLERThe office that day
Everything else NWS Las Vegas, NV issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 3, 5:07 PM MST | Severe Thunderstorm Warning | VEF | Mohave | 53 min |
| Aug 3, 5:14 PM MST | Severe Thunderstorm Warning | VEF | Mohave | 46 min |
| Aug 3, 5:41 PM MST | Severe Thunderstorm Warning | VEF | Mohave | 49 min |
| Aug 3, 6:34 PM MST | Areal Flood Warning | VEF | Mohave | 12 hr |
| Aug 3, 9:19 PM MST | Flash Flood Warning | VEF | Mohave | 3 hr |
| Aug 4, 4:58 PM MST | Areal Flood Advisory | VEF | Mohave | 3 hr |
| Aug 3, 5:32 PM MST | Areal Flood Advisory | VEF | Clark | 3 hr |
| Aug 3, 6:08 PM MST | Flash Flood Warning | VEF | Clark | 3 hr |
| Aug 3, 8:02 PM MST | Flash Flood Warning | VEF | Clark | 3 hr |
| Aug 3, 9:05 PM MST | Flash Flood Warning | VEF | Clark | 3 hr |
| Aug 3, 9:51 PM MST | Flash Flood Warning | VEF | Clark | 3 hr |
| Aug 3, 11:06 PM MST | Areal Flood Advisory | VEF | Clark | 3 hr |
| Aug 3, 11:17 PM MST | Areal Flood Advisory | VEF | Clark | 3 hr |
| Aug 3, 11:31 PM MST | Flash Flood Warning | VEF | Clark | 3 hr |
| Aug 3, 11:35 PM MST | Flash Flood Warning | VEF | Clark, Lincoln | 3 hr |
| Aug 3, 11:45 PM MST | Areal Flood Advisory | VEF | Nye | 3 hr |
| Aug 3, 11:58 PM MST | Flash Flood Warning | VEF | Clark | 3 hr |
| Aug 4, 2:44 AM MST | Areal Flood Advisory | VEF | Nye | 2 hr |
| Aug 4, 3:25 AM MST | Flash Flood Warning | VEF | Clark | 3 hr |
| Aug 4, 4:58 AM MST | Areal Flood Advisory | VEF | Clark | 3 hr |
| Aug 4, 12:06 PM MST | Flash Flood Warning | VEF | Clark | 3 hr |
| Aug 4, 1:13 PM MST | Areal Flood Advisory | VEF | Nye | 3 hr |
| Aug 4, 1:21 PM MST | Areal Flood Advisory | VEF | Clark | 114 min |
| Aug 4, 1:47 PM MST | Flash Flood Warning | VEF | Clark | 118 min |
| Aug 4, 2:16 PM MST | Flash Flood Warning | VEF | Clark | 3 hr |
| Aug 4, 2:21 PM MST | Flash Flood Warning | VEF | Nye | 114 min |
| Aug 4, 2:21 PM MST | Flash Flood Warning | VEF | Clark | 3 hr |
| Aug 4, 2:28 PM MST | Flash Flood Warning | VEF | Clark | 3 hr |
| Aug 4, 2:57 PM MST | Areal Flood Advisory | VEF | Clark, Lincoln | 5 hr |
| Aug 4, 3:45 PM MST | Flash Flood Warning | VEF | Esmeralda, Nye | 3 hr |
| Aug 4, 3:56 PM MST | Flash Flood Warning | VEF | Lincoln | 3 hr |
| Aug 4, 4:16 PM MST | Areal Flood Advisory | VEF | Clark, Nye | 3 hr |
Nearby
Flash Flood Warnings in Arizona, 2014Flash Flood Warnings in Nevada, 2014Every flash flood warning in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.